# SDR SWIA2020021848649

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAND 27 ON PAX DOOR HINGE ON FUSELAGE SIDE HAS A GOUGE   (C-CHECK) RO 2/14/2020   REMOVED AND INSTALLED NEW PAX DOOR PIANO HINGE (FUSELAGE) REF CRJ-700 SRM AND BOMBARDIER DRAWING. PRESSURE CHECK GOOD.
